# SDR ABXA2022091190

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 93,439 hours, 44,325 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK DOING CROSS BLEED START THE LEFT ENGINE STARTER EICAS MSG ILLUM. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE LEFT START CONTROL VALVE IAW MEL 80-00-2-1. AIRCRAFT RETURNED TO SERVICE.
